On power means of positive quadratic forms

Erwin Lutwak

Research output: Contribution to journalArticlepeer-review

Abstract

Some power means of positive definite quadratic forms are closely related to the fundamental scalar functions of the matrix associated with the quadratic form. This relation can (among other things) be used to give new proofs of some of the classical matrix inequalities.

Original languageEnglish (US)
Pages (from-to)13-19
Number of pages7
JournalLinear Algebra and Its Applications
Volume57
Issue numberC
DOIs
StatePublished - Feb 1984

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Numerical Analysis
  • Geometry and Topology
  • Discrete Mathematics and Combinatorics

Fingerprint Dive into the research topics of 'On power means of positive quadratic forms'. Together they form a unique fingerprint.

Cite this